# SDR UIEA2022021400103

- Difficulty date: February 14, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 94,074 hours, 24,004 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: 767
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, P
- Precautionary procedure: K, O

## Discrepancy

RT WING EXTERIOR EMER OVERWING LIGHT INOP( RELAMPED RH WING EXT EMERGENCY OVERWING LIGHT IAW 767 AMM 33-51-06. OPS CHECK GOOD. )
